# SDR FDEA202107241849

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 106,728 hours, 21,610 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX806058
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 3 FAIL LEVEL 2 ALERT, COMPLIED WITH QRH, DECLARED EMERGENCY WITH TOWER,   MANUALLY LOWERED LANDING GEAR. TOWED TO THE GATE.   #3 ENGINE. REMOVED AND REPLACED LEFT EDP AS PER AMM                               29-11-20-4-2 UP TO STEP 3.F.J
